# SDR HAIHEEA9445

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9213P
- Make and model: Doug MD 900
- Aircraft serial: 90000013
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Primary Exhaust
- Part number: 900P2630104101
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST CRACKED AT MOUNT FLANGE.
